# SDR 95ZZZX3193

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477JA
- Make and model: Beech C90A
- Aircraft serial: LJ1162
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1013800323
- Condition: Case Broken
- Location: Turn & Bank
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION IN THE ACFT - BACK OF THE UNIT CAME OFF IN THE TECHNICIAN'S HANDS.  FURTHER INVESTIGATION FOUND THAT BLACK ELECTRICAL TAPE WAS COVERING BROKEN OUT INSTRUMENT CASE MOUNTING HOLES FOR THE REAR PLATE.  THE ONLY THING HOLDING THE INSTRUMENT TOGETHER WAS THE ELECTRICAL TAPE.  THE TURN AND BANK CAME OFF THE SHELF FRESH BACK FROM OVERHAUL.
